Review: could Restasis cause Palpitations (Heart palpitations)?
Summary: Palpitations is found among people who take Restasis, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have Dry eyes.
We study 4,346 people who have side effects while taking Restasis from FDA and social media. Among them, 40 have Palpitations. Find out below who they are, when they have Palpitations and more.
You are not alone: join a mobile support group for people who take Restasis and have Palpitations >>>
Restasis has active ingredients of cyclosporine. It is often used in dry eyes. (latest outcomes from 4,485 Restasis users)
Palpitations (feelings or sensations that your heart is pounding or racing) has been reported by people with high blood pressure, depression, osteoporosis, high blood cholesterol, pain. (latest reports from 52,127 Palpitations patients)
On Jan, 6, 2015: 4,344 people reported to have side effects when taking Restasis. Among them, 42 people (0.97%) have Palpitations.
Time on Restasis when people have Palpitations * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Palpitations when taking Restasis * :
Age of people who have Palpitations when taking Restasis * :
Severity of Palpitations when taking Restasis ** :
|least||moderate||severe||most severe |
How people recovered from Palpitations ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Dry eye (12 people, 28.57%)
- Fibromyalgia (3 people, 7.14%)
- Osteoporosis (3 people, 7.14%)
- Rheumatoid arthritis (3 people, 7.14%)
- Dry eyes (3 people, 7.14%)
Top co-used drugs for these people * :
- Aspirin (18 people, 42.86%)
- Premarin (16 people, 38.10%)
- Prilosec (13 people, 30.95%)
- Ambien (12 people, 28.57%)
- Lipitor (12 people, 28.57%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Palpitations while taking Restasis?
You are not alone! Join a mobile support group:
- support group for people who take Restasis and have Palpitations
- support group for people who take Restasis
- support group for people who have Palpitations
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Palpitations after taking meds
took my meds last night with in 5 mins my heart rate shot up to 140 bpm an lasted for 15 mins before it came down
- What's the cause of heart palpitations
E-fib or irregular heart beat, more noticeable at night. Have been on hormone replacement since 1995. Started on the patch that caused irritations then switch to 1% Androgel packets. Used 1/2 a packet per day for years, then libido dropped and started using full packet. Everything going good until I started using 25mgs of zinc some months later I started having heart palpitations.
Stopped androgel and zinc, heart palpitations stopped after 2 weeks, almost afraid to start up again!
- Biotin and heart races? connection?
About 2 weeks ago I started on 3mg of Biotin a day. After about 4 days my heart started racing for period. It was uncomfortable and distracting. It's been nearly 2 weeks now and it's settled some but in the evening it comes back. Occassionaly during the day. Maybe at night I just notice it more but I don't think I notice it during the day, possible a little but at night it escalates. Is it possible that Biotin can cause damage. Why hasn't it gone away after near 2 weeks? I had no racing before starting Biotin. I've had a regularly scheduled checked about 4 days after stopping taking the Biotin. I didn't mention anything to the doc but he noticed nothing about my heartbeat or deep breathing. It's distracts and I wish it would subside! Any clues here? Thanks, jack
- Can biotin cause prolonged heart racing?
I started taking 3mg of biotin a day for about 3 or 4 days. I noticed my heart racing which was unusual for me. None before starting biotin. I've stopped over a week ago, going on 2 weeks and my heart still races. More at night or maybe I notice it more at night. No, I would notice it during the day. But when I sit down to relax at night it begins to flip and flop. Why is this persisting after near 2 weeks of stopping. By the way, I had a regular checkup about 4 or 5 days after stopping and the physician didn't say anything about what he heard in my heart and deep breathing. I have no pain but the palpitations are distracting and somewhat worrisome. Is there any cases of biotin doing damage to the heart?
- Does it produce vitamin k
he had stroke 5 years ago, he is taking sintrom, irregular heart beat
More questions for: Restasis, Palpitations
You may be interested at these reviews (Write a review):
- Irregular heatbeat and prilosec
I am 65 M and a long history of Moderate hypertension. I am overweight, out of shape. 15-20 years ago when I didn't take BP medicine I had occasional PVCs, heart skips a beat.
Since I have been on Metoprolol (beta blocker) and Cozaar my BP is normal and heartbeat normal.
I have been on that regimen 15-20 years.
Now or in the last weeks or 2 I notice skipped beats and irregular, fast to slow and back on occasion
Recently It was suggested I may have sleep apnea and was definitely diagnosed with bad acid reflux by an Ear nose and throat specialist.
I was told to go on 2 OTC Prevacid/day for 3 months. I instead, since I had them, went on Prilosec-- slightly different.
I have been on Prilosec 2 or so weeks maybe 3.
It clicked in my mind today that maybe there is a connection.
I have a pretty expensive pulse oximeter (electronic finger thingy) and I can actually see flat lines and skipped beats and strength of pulse. Oxygen is 90 to 94. Also I started taking aspirin out of fear
- Palpitations when eating raw garlic
After symptoms of a cold, I've been drinking the famous "garlic honey lemon" mixture to try to get rid of the cold and it actually worked pretty well.
The first morning it didn't feel very nice to drink but I was ok.
From day 2, I started to feel heartburn and heart palpitations, with a sort of headache as soon as I drank the mixture. Symptoms then disappear within a couple of minutes and I was fine for the rest of the day.
This has been getting worse every morning, until this morning (day 5) where I had to kneel down and focus on breathing.
I can't drink it anymore, my chest hurts and it gets quite scary.
I usually don't eat a lot of garlic anyway, I don't really like it. I'm assuming it's the garlic creating the reaction, as lemon and honey are part of my daily diet.
- Restasis and sudden vision loss
After taking Restasis for one week, I had sudden vision loss while driving and pain in right eye. My vision returned in about two hours.
- Migraine with dyazide
Took Dyazide for blood pressure escalating due to Cyclosporine. Have history of bad migraines but have not had them routinely for many years. Within 24 hours of starting treatment with Dyazide, severe headache began that lasted throughout the day and eventually led to ER treatment. Was told to no longer take Dyazide, headache did not return. Was 49 at time of ER treatment and was on Dyazide for 1 week.
- Fenofibrate allergy and gall bladder problems
Took fenofibrate for about 9 months to treat high cholesterol, it lowered total from 250 down to 175 along with lowered triglycerides and LDL. After 6 months started having allergy and cold flu symptoms along with heart palpitations. Allergies caused sore throat, fluid behind ear,and sinus congestion. Stopped fenofibrate after eliminating other palpitation causes and palpitations stopped, then began having gall bladder pains. After numerous trips to several Dr's finally had gall bladder function test, less than 10%, had gall bladder removed. Had to resume allergy shots to correct sore throat and sinus irritation. Still on antihistamine to control ear fluid. Had never had ear problems at 58 yrs old until fenofibrate problems.
More reviews for: Restasis, Palpitations
Comments from related studies:
From this study (4 months ago):
Started using Restasis 5 weeks ago
From this study (1 year ago):
Healed joint and soft tissue injuries (PID) return with increased pain and swelling. Pressure changes with position. Frequency and intensity of migraines increased with pressure symptoms. Genetic connective tissue disorder - Ehler Danlos Syndrome. Cardiac arrhythmia. History of rheumatic fever, pneumothorax, whooping cough, and severe allergic reactions.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.